Join the 'Knee' group to help and get support from people like you.
We found 588 questions associated with the 'Knee' topic.
Posted 21 Dec 2012 by happy1964 • 3 answers
Had Total Knee Replacement about 8 weeks ago. Took this for the 1st 4 weeks, and just got a refill. I had trouble with too much activity & twisiting (snow shovelling) If the meloxicam doesn't take away the pain, what OTC can I take with it?
Posted 29 May 2012 by badcatjack • 2 answers
I have severe arthritis in both knees and just started taking meloxicam 15 mg once daily. I was taking naproxyn 500 mg once daily as of last week (05-24-12) and was just presribed meloxicam 15 mg once daily as of 05-25-12.
Posted 12 Aug 2011 by Ouch14250 • 2 answers
I have just started on the drug after reinjuring my knee after kneecap replacement surgery. Due to the injury, my doc says I have some more arthritis developing. She gave me a Cortisone shot to help make me more comfortable until the Celebrex kicks in. Don't want to do another. OUCH! They hurt ...
Posted 29 Mar 2013 by Darlene Hewitt • 5 answers
my face is swollen, legs weak, knee pain waking me up so pain cant' stand the pain is this caused from the prednisone?
Posted 28 Nov 2012 by Fadabim • 5 answers
When I stand for a few minutes, say about ten to fifteen, I will begin to feel pain in my right knees and thereafter numbness in the leg from the knee downwards, as if there is no life there again. It will be cold as if not part of my body again, until I sit down for a while and keep rubbing it ...
Posted 29 Aug 2012 by rainrenaye • 12 answers
I am on mscontin 30mg er and mscontin ir 15 mg one three times a day the other four times a day. still in lots of pain. having another t.k.r tomorrow on other knee. I hope someone can give me hope.
Posted 8 Dec 2011 by rainrenaye • 9 answers
I had knee replacement in Aug 2011. Dont have much motion and still in pain. So they r going to straiten knee all the way and bend knee all the way back break up scar tissue while im sleep. I had a very hard time w pain after first surgery because of tolerance to pain meds. I heard this was very ...
Posted 1 May 2013 by ashrobb89 • 5 answers
My mom has lupus and she has low iron. Today she has been feeling weak, tired, and fatigued. We were sitting at the table talking and all of a sudden both her knees turned dark purple. It stayed for a couple minutes and slowly faded. We both are wondering what could cause this.
Posted 2 Aug 2015 by wash007 • 5 answers
I have a frequent cough and arthritic pain in my knees I took NyQuil for the coughing and now I need to know if I can take tramadol for the pain in my knees .
Posted 30 Jul 2012 by Missy m50 • 3 answers
I was given after my knee surgery, I'm guessing as a coating for my stomach because I was given dilauded for pain. I didn't take the protonix at first but started waking up with nausea so I started taking it, I'm still getting the nauseau does the protonix take time to work
Posted 13 Sep 2014 by montalvosamantha • 2 answers
I was prescribed both vicodin and percocet because I just recently had surgery on my knee. My doctor told me to take vocodin at work since its milder than percocet and take percocet at night since pain is worse. How long in between the two do I have to wait to take the other?
Posted 18 Aug 2012 by sealion • 2 answers
Few years back, I had a small accident. I was riding a bike and it slipped after I applied the breaks. For a second, my left leg took the weight of the bike. After that, the bike felled down on the road. Something went wrong in my left knee. After accident, there was no bruising or swelling or ...
Posted 5 May 2011 by dadrf • 5 answers
I just started taking metformin and am now having pains in my legs starting at the knees and down to... the foot. especially the front top of foot and shin. could metformin be causing this pain? its hurts to walk and my legs tire easily.
Posted 13 Aug 2013 by Emaa • 1 answer
I took Accutane for my acne problem for about 2 months and realised that I started getting severe joint pains almost everywhere (feets, elbows, shoulder, knees, etc.). Never had this problem before. I stopped it after that. Its been about three weeks and the pain still has not gone away. I can ...
Posted 6 Aug 2015 by msliika • 3 answers
Been having knee pain and I was told to ice it and take ibuprofen but it doesn't help much I have tramadol and Robaxin for another situation but can I take all three and maybe I'll get relief? Just want to know if it is safe to take ibuprofen, tramadol and Robaxin at one time together